DSpace UNL

RUN >
Faculdade de Ciências e Tecnologia (FCT) >
FCT Departamentos >
FCT: Departamento de Matemática >
FCT: DM - Artigos em revista internacional com arbitragem científica >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10362/4454

Título: On divisors of pseudovarieties generated by some classes of full transformation semigroups
Autor: Fernandes, Vitor H.
Palavras-chave: transformations
order-preserving
orientation-preserving
order-reversing
orientationreversing
pseudovarieties
Issue Date: 2008
Editora: Algebra Colloquium
Resumo: In this paper we present a division theorem for the pseudovariety of semigroups OD [OR] generated by all semigroups of order-preserving or order-reversing [orientationpreserving or orientation-reversing] full transformations on a finite chain.
Descrição: Algebra Colloquium, 15 (2008), p. 581–588
URI: http://hdl.handle.net/10362/4454
ISSN: 1005-3867
Appears in Collections:FCT: DM - Artigos em revista internacional com arbitragem científica

Files in This Item:

File Description SizeFormat
Fernandes_2008.pdf153,98 kBAdobe PDFView/Open
Statistics
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Universidade Nova de Lisboa  - Feedback
Promotores do RCAAP   Financiadores do RCAAP

Fundação para a Ciência e a Tecnologia Universidade do Minho   Governo Português Ministério da Educação e Ciência PO Sociedade do Conhecimento (POSC) Portal oficial da União Europeia